Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Invariant points of a surface transformation of given class


Author: J. W. Alexander
Journal: Trans. Amer. Math. Soc. 25 (1923), 173-184
MSC: Primary 55M20; Secondary 54H25
DOI: https://doi.org/10.1090/S0002-9947-1923-1501236-5
MathSciNet review: 1501236
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55M20, 54H25

Retrieve articles in all journals with MSC: 55M20, 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1923-1501236-5
Article copyright: © Copyright 1923 American Mathematical Society

American Mathematical Society